# SDR 2008UALA00985

- Difficulty date: February 21, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 30,287 hours, 4,069 cycles
- Engine: Pwa PW4090
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Condition: Failed
- Location: Windshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT LT SIDE FAILURE OF LT NR 2 SIDE WINDSHIELD HEATING CIRCUIT (LOSS OF WINDOW COATING, WIRING OR THE INDIVIDUAL WHCU CIRCUIT FOR THAT WINDOW).    TESTED SYSTEM OPS NORMAL. ACFT OK FOR SERVICE.
